# SDR ASAA0842986

- Difficulty date: May 18, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP HAS NUMEROUS DENTS ON LOWER SURFACE.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR GENERAL.
